# SDR 20000911SH045

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4805
- Make and model: Cessna A185F
- Aircraft serial: 18504432
- Engine: Cont IO550*
- System (JASC): 3411 · Pitot/Static System
- Part: Altimeter
- Part number: 10220001812
- Part serial: WA574
- Condition: Stuck
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER STICKING EXCESSIVELY 500-600 FEET.  THIS AIRCRAFT WAS PITOT STATIC TESTED THE DAY BEFORE THE  FLIGHT FROM PLACERVILLE CA TO WHITEMAN AIRPARK.  THIS ALTIMETER HAS AN INTERNAL ENCODER.  THE PITOT STATIC CASE WAS ORDERED TO BE C/W PRIOR TO CLOSURE OF THE SALE OF THIS ACFT.  THE ANNUAL WAS SIGNED OFF WITH NO PITOT STATIC TEST C/W.  (X)
